Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had ear infection. Took antibiotics, flushed out ear. White stuff around walls of ear. What could it be?

my son s ear was recently infected with fungus. the doctor gave him anti biotics and ear drops and then several days later flushed out the ear and said the canal was clean. but the pain never went away. i continued the ear drops anyway. now for the last 4 days, huge chunks of wax have been coming up to the outer ear , as well as what seems to be layers of a skin like material. i have looked into his ear myself with a light and it there is more of the whiteish skin like stuff around the walls of his ear. the pain has stopped though since all the stuff has been coming out. can you give me an idea of what that white stuff is and what may be the problem? and should i take him back for medical attention?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  695
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
welcome in H.C.M.
I have gone through your query regarding ear pain and whitish debris coming out along with wax.
Considering all aspects of your history of illness, I am suspecting that you are having wax with otomycosis in ear. Though you have taken treatment in the form of ear drops and antibiotics but you have pain after ear douching with water.
You have asked about white debris stick on the walls of ear canal is really fungus and dead skin.
Regarding treatment you should take antibiotic, anti fungal drops and anti inflammatory. Still you need good ear cleaning preferably by ENT specialist.
With Regards.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor